MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMPUTER, DIAGNOSTIC, PROGRAMMABLE; PRESSURE CONTROLLER

EDWARDS LIFESCIENCES COMPUTER, DIAGNOSTIC, PROGRAMMABLE; PRESSURE CONTROLLER
Model Number PC2K
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a demonstration, this pc2k provided incorrect cardiac output (co), stroke volume variation (svv) and systemic vascular resistant (svr) values.Also, hypotension prediction index (hpi) was constantly alerting.There was no error message displayed.There was no patient involved.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated section h6 (impactcode, type of investigation, investigation findings and investigation conclusions).The pressure controller was received by the original manufacturer for a full evaluation.The reported issue was not confirmed.As received, this pc2k (pressure controller) was connected to a hemosphere hot mockup system.The connected hrs successfully zeroed.The pc2k caused no errors and was able to acquire a normal waveform and bp (blood pressure) readings on both cuff ports.Finally no damage was found on the returned device.Based on further investigation completed by the engineers, the root cause of the issue could not be determine, since no defect was found on the returned device.Based on the available information, no further action is required at this time; however, all events will continue to be reviewed and monitored.

Brand Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Common Device Name
PRESSURE CONTROLLER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21544383
Report Number2015691-2025-01584
Device Sequence Number20845848
Product Code DQK
UDI-Device Identifier00690103193473
UDI-Public0100690103193473
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223865
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPC2K
Device Lot Number600101035388
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown